# SDR ABXA20250905213

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 20486
- Aircraft time: 104,006 hours, 25,491 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 99C513301
- Part serial: 554
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DOOR S EICAS MESSAGE AFTER TAKEOFF ,WHEN GEAR LEVER WAS MOVE FROM UP TO OFF.  LIGHT WENT BLUE AFTER ACCOMPLISH (GEAR DISSAGREE ) QRH NNC.14.17. FINISHED FLIGHT AND LANDED WITH NO OTHER COMPLICATIONS.MTX GROUNDED A/C . PERFORMED ADJUST OF RT MLG UPLOCK RELEASE IAW 32-35-00. UPLOCK RELEASE CRANK, UPLOCK HOOK GAP CLEARANCE ADJ. FROM .200" TO .245". REPLACED RT MLG DOOR LATCH ACTR IAW AMM 32-32-13.  TESTED GOOD. PERFORMED GEAR SWINGS IAW AMM 32-32-00, 10 X. SUCCESSFUL WITH PROPER INDICS. NO FAULTS NOTED.   DURING EVAL FLT WHEN GEAR HANDLE FROM UP TO OFF RT MLG FELL OUT OF WHEEL WELL.  REPLACED RT MLG OPS SEQUENCING VALVE IAW AMM 32-32-08,  GEAR SWING GOOD.  EVAL FLT SATISFACTORY.  ACFT RETURNED TO SERVICE.
